# SDR A6WA201240110

- Difficulty date: December 17, 2011
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 27,644 hours, 26,780 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Panel
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PCV PANEL HAS 2 HOLES THAT ARE ELONGATED (ON HORIZ STAB).  REPAIRED BY FREEZER PLUG IAW REO 601R-55-11-400.
